HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第65巻第1号 >

サヴェジ基礎論における規範的接近

Files in This Item:
ES65(1)_001.pdf602.55 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/59482

Title: サヴェジ基礎論における規範的接近
Authors: 園, 信太郎 Browse this author
Keywords: Leonard Jimmie Savage
規範的
選好の無差別性
確率の量化
Issue Date: 11-Jun-2015
Publisher: 北海道大学大学院経済学研究科
Journal Title: 經濟學研究
Journal Title(alt): Economic Studies
Volume: 65
Issue: 1
Start Page: 1
End Page: 6
Abstract: サヴェジ基礎論における規範的接近について省察を加えることにより,読者に学問上の注意を促した。
Type: bulletin (article)
URI: http://hdl.handle.net/2115/59482
Appears in Collections:經濟學研究 = The economic studies > 第65巻第1号

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University